# SDR SWAA2018011819058

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 19,650 hours, 8,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8109
- Condition: Cracked
- Location: Bs 867
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY SUPPORT ANGLE CRACKED AT BS 867, BETWEEN STRINGERS 26L TO 27L.    R & R THE SUPPORT ANGLE IAW SRM AND DWG.
